Remarks on equality in Johnson's lower bounds for the smallest singular value of a matrix

Research output: Contribution to journalArticlepeer-review

Abstract

A necessary condition for Johnson's lower bound for the smallest singular value to hold with equality is derived. In addition, the notions of (i) inverse radial matrix, and also (ii) unitary similarity transformation to a maximally diagonally dominant matrix, are discussed.

Original languageEnglish
Pages (from-to)39-46
Number of pages8
JournalLinear Algebra and Its Applications
Volume120
Issue numberC
DOIs
StatePublished - 1 Jan 1989
Externally publishedYes

Fingerprint

Dive into the research topics of 'Remarks on equality in Johnson's lower bounds for the smallest singular value of a matrix'. Together they form a unique fingerprint.

Cite this